# SDR UIEA2021012900151

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 89,521 hours, 25,408 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 1591
- Condition: Inoperative
- Location: Cabin Temp Trim
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

FORWARD ZONE CABIN TEMP TRIM AIR VALVE INOPERATIVE.  FWD CABIN AIR CONDITIONING ZONE INOP LIGHT.  TRANSFERRED TO DMI 141569, IAW MEL 21-61-04-01B CAT C DUE 07FEB21.  MCC NOTIFIED, PLACARDS INSTALLED.  LOG PAGE 1273154: REPLACED TRIM VALVE MODULATING IAW AMM 21-61-07.  OPS AND LEAK CHECK GOOD.  THIS CLEARS DMI 141569. MCC NOTIFIED.
